Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 11

All articles in this issue are freely accessible.

An algebraic version of Demailly’s asymptotic Morse inequalities
Flavio Angelini.
Proc. Amer. Math. Soc. 124 (1996), 3265-3269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389502
A new proof of Masser’s vanishing theorem
Kumiko Nishioka.
Proc. Amer. Math. Soc. 124 (1996), 3271-3274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328365
On the finiteness of Bass numbers of local cohomology modules
Ken-ichiroh Kawasaki.
Proc. Amer. Math. Soc. 124 (1996), 3275-3279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328354
Inducing characters and nilpotent subgroups
Gabriel Navarro.
Proc. Amer. Math. Soc. 124 (1996), 3281-3284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344650
Combinatorics of a certain ideal in the Segre coordinate ring
Paulo Brumatti, Philippe Gimenez and Aron Simis.
Proc. Amer. Math. Soc. 124 (1996), 3285-3292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343683
Strongly $𝜋$-regular rings have stable range one
Pere Ara.
Proc. Amer. Math. Soc. 124 (1996), 3293-3298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343679
Position of singularities and fundamental group of the complement of a union of lines
Kwai-Man Fan.
Proc. Amer. Math. Soc. 124 (1996), 3299-3303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343691
On Liouville decompositions in local fields
Edward B. Burger.
Proc. Amer. Math. Soc. 124 (1996), 3305-3310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350935
Tychonoff’s Theorem in a category
Maria Manuel Clementino and Walter Tholen.
Proc. Amer. Math. Soc. 124 (1996), 3311-3314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340379
On the Picard group of a compact flat projective variety
N. J. Michelacakis.
Proc. Amer. Math. Soc. 124 (1996), 3315-3323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363429
An algebraic $SL_{2}$-vector bundle over $R_{2}$ as a variety
Teruko Nagase.
Proc. Amer. Math. Soc. 124 (1996), 3325-3331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372042
On the range of the sum of monotone operators in general Banach spaces
Hassan Riahi.
Proc. Amer. Math. Soc. 124 (1996), 3333-3338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1322938
On pasting $A_{p}$-weights
Bernd S. W. Schröder.
Proc. Amer. Math. Soc. 124 (1996), 3339-3344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328376
On weak compactness and countable weak compactness in fixed point theory
John Kulesza and Teck-Cheong Lim.
Proc. Amer. Math. Soc. 124 (1996), 3345-3349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328357
Toeplitz operators on the polydisk
Sunhua Sun and Dechao Zheng.
Proc. Amer. Math. Soc. 124 (1996), 3351-3356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328380
The relationship between fragmentable spaces and class $\mathcal{L}$ spaces
Jian Yu and Xian-Zhi Yuan.
Proc. Amer. Math. Soc. 124 (1996), 3357-3359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342049
Bounded eigenfunctions and absolutely continuous spectra for one-dimensional Schrödinger operators
Barry Simon.
Proc. Amer. Math. Soc. 124 (1996), 3361-3369
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1350963
On the boundary rigidity phenomenon for automorphisms of domains in $\mathbb{C}^{n}$
Bernard Coupet and Alexander Sukhov.
Proc. Amer. Math. Soc. 124 (1996), 3371-3380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350936
Irreducible positive linear maps on operator algebras
Douglas R. Farenick.
Proc. Amer. Math. Soc. 124 (1996), 3381-3390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340385
Commutativity of automorphisms of subfactors modulo inner automorphisms
Satoshi Goto.
Proc. Amer. Math. Soc. 124 (1996), 3391-3398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340387
On the set of topologically invariant means on an algebra of convolution operators on $L^{p}(G)$
Edmond E. Granirer.
Proc. Amer. Math. Soc. 124 (1996), 3399-3406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340388
On the definition of real $W*$-algebras
J. M. Isidro and A. Rodríguez Palacios.
Proc. Amer. Math. Soc. 124 (1996), 3407-3410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343702
On the commutant of hyponormal operators
Bebe Prunaru.
Proc. Amer. Math. Soc. 124 (1996), 3411-3412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342042
$C(K,A)$ and $C(K,H^{∞})$ have the Dunford-Pettis property
Manuel D. Contreras and Santiago Díaz.
Proc. Amer. Math. Soc. 124 (1996), 3413-3416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340380
Isolated spectral points
J. J. Koliha.
Proc. Amer. Math. Soc. 124 (1996), 3417-3424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342031
The standard Cantor function is subadditive
Jozef Dobos.
Proc. Amer. Math. Soc. 124 (1996), 3425-3426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340384
Generalized Cuntz-Krieger algebras
Valentin Deaconu.
Proc. Amer. Math. Soc. 124 (1996), 3427-3435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343688
Elementary operators and invariant subalgebras
Keith J. Coates.
Proc. Amer. Math. Soc. 124 (1996), 3437-3441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343685
On the possibilities for partitioning a cake
Julius B. Barbanel.
Proc. Amer. Math. Soc. 124 (1996), 3443-3451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343680
On Voiculescu’s double commutant theorem
C. A. Berger and L. A. Coburn.
Proc. Amer. Math. Soc. 124 (1996), 3453-3457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346963
Tensor products of vector measures and sequences in the range of a vector measure
Juan Carlos García-Vázquez.
Proc. Amer. Math. Soc. 124 (1996), 3459-3467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346973
Minimal upper bounds of commuting operators
Charles Akemann and Nik Weaver.
Proc. Amer. Math. Soc. 124 (1996), 3469-3476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343677
Existence for a matrix equation arising in microelectronics
Jonq Juang.
Proc. Amer. Math. Soc. 124 (1996), 3477-3480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343703
$K$-invariant Kaehler structures on $K_{\mathbf{C}}/N$ and the associated line bundles
Meng-Kiat Chuah.
Proc. Amer. Math. Soc. 124 (1996), 3481-3491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340378
On the existence of minimal surfaces with singular boundaries
Howard Iseri.
Proc. Amer. Math. Soc. 124 (1996), 3493-3500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350948
Coloring finite subsets of uncountable sets
Péter Komjáth and Saharon Shelah.
Proc. Amer. Math. Soc. 124 (1996), 3501-3505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342032
On the set of all continuous functions with uniformly convergent Fourier series
Haseo Ki.
Proc. Amer. Math. Soc. 124 (1996), 3507-3514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340391
Joint continuity of separately continuous mappings on topological groups
H. R. Ebrahimi-Vishki.
Proc. Amer. Math. Soc. 124 (1996), 3515-3518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346970
On spread and condensations
A. V. Arhangelskii.
Proc. Amer. Math. Soc. 124 (1996), 3519-3527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353369
Weak separation properties for self-similar sets
Martin P. W. Zerner.
Proc. Amer. Math. Soc. 124 (1996), 3529-3539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343732
A finiteness criterion for cohomology of Fréchet-Montel sheaves
V. D. Golovin.
Proc. Amer. Math. Soc. 124 (1996), 3541-3544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372030
A closed model category for $(n - 1)$-connected spaces
J. Ignacio Extremiana Aldana, L. Javier Hernández Paricio and M. Teresa Rivas Rodríguez.
Proc. Amer. Math. Soc. 124 (1996), 3545-3553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353370
Generic vanishing for harmonic spinors of twisted Dirac operators
Nicolae Anghel.
Proc. Amer. Math. Soc. 124 (1996), 3555-3561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343678
Self-similarity in inverse limit spaces of the tent family
Marcy Barge, Karen Brucks and Beverly Diamond.
Proc. Amer. Math. Soc. 124 (1996), 3563-3570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363409
A non-treelike continuum that is not the 2-to-1 image of any continuum
Jo W. Heath.
Proc. Amer. Math. Soc. 124 (1996), 3571-3578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371126
Tate cohomology lowers chromatic Bousfield classes
Mark Hovey and Hal Sadofsky.
Proc. Amer. Math. Soc. 124 (1996), 3579-3585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343699